# SDR 9619483246

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-211
- Aircraft serial: 400
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED L/G DOORS NOT CLOSED MESSAGE WITH THE RIGHT MAIN LANDING GEAR DOOR INDICATION ILLUMINATED AMBER.  CYCLED LANDING GEAR HANDLE WITH NO CHANGE INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.  RESEATED NR 1 AND NR 2 LANDING GEAR CONTROL INTERFACE UNITS.
